Cookies?
Library Header Image
LSE Research Online LSE Library Services

Cutting planes from two-term disjunctions

Bonami, Pierre and Conforti, Michele and Cornuéjols, Gérard and Molinaro, Marco and Zambelli, Giacomo (2013) Cutting planes from two-term disjunctions. Operations Research Letters, 41 (5). pp. 442-444. ISSN 0167-6377

Full text not available from this repository.

Identification Number: 10.1016/j.orl.2013.05.005

Abstract

We consider a polyhedron intersected by a two-term disjunction, and we characterize the polyhedron resulting from taking its closed convex hull. This generalizes an earlier result of Conforti, Wolsey, and Zambelli on split disjunctions. We also recover as a special case the valid inequalities derived by Júdice, Sherali, Ribeiro, and Faustino for linear complementarity problems.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/01676...
Additional Information: © 2013 Elsevier B.V
Subjects: Q Science > QA Mathematics
Sets: Departments > Management
Research centres and groups > Management Science Group
Date Deposited: 04 Jul 2013 14:31
Last Modified: 17 Jun 2014 11:56
Projects: CMMI 1263239, N00014-12-10032
Funders: National Science Foundation, Office of Naval Research
URI: http://eprints.lse.ac.uk/id/eprint/50964

Actions (login required)

View Item View Item